MathSciNet Relay Station
MathSciNet bibliographic data
MR1904935 11F55 (11F67)
Murase, Atsushi; Sugano, Takashi Fourier-Jacobi expansion of Eisenstein series on unitary groups of degree three. J. Math. Sci. Univ. Tokyo 9 (2002), no. 2, 347–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement